MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA

BECTON, DICKINSON & CO. (SPARKS) BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK; DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Model Number 441128
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd probetec¿ chlamydia trachomatis (ct) qx amplified dna assay reagent pack contamination occurred.The following information was provided by the initial reporter: after consecutive rounds of decontamination of the lab, customer swabbed the inside of stated reagent box after using fresh ppe and before the reagent boxes were put into the lab.Customer is not ruling out that the boxes of reagents were contaminated before delivery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2022-01464 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD PROBETEC¿ CHLAMYDIA TRACHOMATIS (CT) QX AMPLIFIED DNA ASSAY REAGENT PACK
Common Device Name
DNA PROBE, NUCLEIC ACID AMPLIFICATION, CHLAMYDIA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15925315
Report Number1119779-2022-01464
Device Sequence Number12041329
Product Code LSL
UDI-Device Identifier00382904411282
UDI-Public00382904411282
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Model Number441128
Device Catalogue Number441128
Device Lot Number2152601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer12/09/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown